Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 221–222 (Mi umn5102)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Necessary conditions for the correctness of the Cauchy problem for hyperbolic systems with multiple characteristics

V. M. Petkov


Full text: PDF file (130 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.03.1972

Citation: V. M. Petkov, “Necessary conditions for the correctness of the Cauchy problem for hyperbolic systems with multiple characteristics”, Uspekhi Mat. Nauk, 27:4(166) (1972), 221–222

Citation in format AMSBIB
\Bibitem{Pet72}
\by V.~M.~Petkov
\paper Necessary conditions for the correctness of the Cauchy problem for hyperbolic systems with multiple characteristics
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn5102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415084}
\zmath{https://zbmath.org/?q=an:0249.35053}


Linking options:
  • http://mi.mathnet.ru/eng/umn5102
  • http://mi.mathnet.ru/eng/umn/v27/i4/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, V. M. Petkov, “Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed”, Russian Math. Surveys, 29:5 (1974), 1–70  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:175
    Full text:72
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021